# SDR VNAA0208028

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 17,785 hours, 15,422 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FUEL FEED TEMPERATURE CAS MESSAGE AND ABORTED TAKEOFF.  WHEN  FLIGHT 4150 CLEARED THE RUNWAY THE MESSAGE CLEARED.  THE CREW CALLED MAINTENANCE CONTROL AND THE DECISION WAS MADE TO TRY ANOTHER TAKEOFF ATTEMPT.
